Posted by: tracy | 2010-06-18

RE: Medication

Is it ok to take Topzole and Cilift at the same time. I read that if you are on Topzole one should not take anyother meds. I am on Topzole for severe inflamation of the stomach linning and Cilift for depression. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is safe to use Topzole and Cilift together. Just do not take it at once, as it could reduce the absorption of Cilift. Give a few hours in between.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Samantha | 2010-08-16

I have been suffering with constant headaches, I also have been diagnosed with an ulcer / Gerd/ H. Pylori and have been suffering for the past year. I landed up in hospital last year vomited blood, with diarrheou and passing out, feeling weak. I went on Nexiam then the doctor changed my medication to Topzole but have had a bad spell again and landed back in hospital with the same thing, but with a migraine before it happened also with a suffocating chest feeling. I don''t know what to do anymore as I just want to get better. I eat healthy and don''t know if I should see a specialist or what to do. Please could you help?

Reply to Samantha

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.